Artículos de Investigación

Dynamics of singular complex analytic vector fields with essential singularities II
Coautor: A. Alvarez-Parrilla (2019) Preprint.
Symmetries of complex analytic vector fields with an essenctial singularity on the Riemann sphere
Coautor: A. Alvarez-Parrilla (2019) Preprint.
On the geometry, flows and visualization of singular complex analytic vector fields on Riemann surfaces
Coautor: A. Alvarez-Parrilla, S. Solorza-Calderón, C. Yee-Romero.To appear in Proccedings of the Workshop in Holomorphic Dynamics.
Geometry and dynamics of the Schur–Cohn stability algorithm for one variable polynomials
Coautor: B. Aguirre-Hernández, M. E. Frías-Armenta. Mathematics of Control, Signals and Systems, (2019), 1-43.
Dynamics of singular complex analytic vector fields with essential singularities I
Coautor: A. Alvarez-Parrilla. Conform. Geom. Dyn., Vol. 21 (2017), 126–224.
Vector fields from locally invertible polynomial maps in C n
Coautores: Alvaro Bustinduy, Luis Giraldo. Colloquium Mathematicum, Vol. 140, No. 2, (2015) 205–220.
Jacobian mates for non–singular polynomial maps in C n with one–dimensional fibers
Coautores: Alvaro Bustinduy, Luis Giraldo. Journal of Singularities, Vol. 9, (2014) 27–42.
Topological and analytical classification of vector fields with only isochronous centres
Coautor: Martín-Eduardo Frías-Armenta. Journal of Difference Equations and Applications, vol. 19, No. 10, (2013) 1694–1728.
Complex structures adapted to smooth vector fields
Mathematische Annalen, vol. 322 (2002) 229-265.
Geometry and dynamics of the residue theorem
Coautor: C. Valero-Váldez. Morfismos, vol. 5, No. 1 (2001) 1–16.
Existence of an additional first integral and completness of the flow for Hamiltonian vector fields
En Hamiltonian Systems and Celestial Mechanics (HAMSYS 98), World Scientific, J. Delgado el al. editores, (2000) 261–283.
On the problem of deciding whether a holomorphic vector field is complete
Coautor: Jorge L. López López. En: Complex analysis and related topics, en la serie Operator Theory Advances and Applications, vol. 114. editorial Birkhäuser, E. Ramirez de Arellano el al. editores, (2000) 171–195.
On restrictions of Picard bundles
Coautores: Leticia Brambila Paz, Laura Hidalgo Solís. En Complex Geometry of groups, Contemporary Mathematics vol. 240 American Mathematical Society, A. Carocca el al. editores, (1999) 49–56.
Estabilidad del haz tangente endomorfismos y campos vectoriales
Coautor: L. Brambila. Aportaciones Matemáticas Serie Comunicaciones 18 (1996) 37–43.
Bifurcations of meromorphic vector fields on the Riemann sphere
Coautor: C. Valero Valdéz. Ergodic Theory and Dynamical Systems 15 (1995), 1211–1222.
Estabilidad de haces vectoriales en productos de variedades
Coautor: L. Brambila. Aportaciones Matemáticas Serie Comunicaciones 16 (1995) 173–178.
Deformations of holomorphic foliations having a meromorphic first integral
Journal fur die Reine und Angewandte Mathematik (Crelles Journal). Vol. 461 (1995) 189–219.
Symmetry and reduced Hamiltonians in Gauge Theories
Coautor: M. Rosenbaum. Proceeding of SILARG VIII Eds. P. Letelier, W. Rodriguez. Word Scientific (1994) 145–151.
Group invariant connections on principal fibrer bundles
Coautores: R. Bautista, M. Rosenbaum, E. Nahmad-Achar. VI Marcel Grossman Meeting in Gravitation and General Relativity. Eds. H. Sato, T. Nakamura World Scientific (1994) 467–470.
On the structure of Yang-Mills fields in compactified Minkowski space
Coautores: A. Minzoni, M. Rosenbaum. Journal of Mathematical Physics. Vol. 35 No. 11 (1994) 5642–5659.
Non-minimal Yang-Mills-Higgs fields over the four dimensional torus
Coautores: A. Capella, M. Rosenbaum. Houston Journal of Mathematics, Vol. 20, No. 2 (1994) 247–259.
Classification of Gauge-related invariant connections
Coautores: R. Bautista, E. Nahmad-Achar, M. Rosenbaum. Rev. in Math. Phys. Vol. 5, No. 1 (1993) 69–103.
Yang-Mills connections over homogeneous spaces
Coautores: R. Bautista, M. Rosenbaum. Aportaciones Matemáticas Notas de Investigación 8 (1992) 49–54.
SU(2)-Multi-instantons over S 2 × S 2
Coautores: R. Bautista, M. Rosenbaum. Letters in Mathematical Physics. Vol. 24, (1992) 283–293.
On the clasification of group-invariant connections
R. Bautista, M. Rosenbaum, E. Nahmad–Achar. Relativity and Gravitation Classical and Quantum. Ed. J.C. Olivo, E. Nahmad-Achar, M. Rosenbaum. World Scientific (1990) 176–181.
Deformations of holomorphic foliations having a meromorphic first integral
En Workshop on Dynamical Systems. Z Coelho Editor. Pitman Research Notes in Mathematics Series 221 (1990) 140–141.
Kaluza–Klein model for the unification of the bosonic sector of the electro–weak model with gravitation
Coautores: R. Bautista, M. Rosenbaum, J. C. Olivo, E. Nahmad-Achar. Fifth Marcel Grossmann Meeting on General Relativity. D. G. Blair y M. J. Buckingham Editores. World Scientific (1990) 977–981.
Spontaneous compactification and coupling constants in a geometric model for SU (2) × U (1) with gravity
Coautores: R. Bautista, M. Rosenbaum, E. Nahmad–Achar. Physics Reviews D Volume 42, number 2, 15 july (1990) 488–502.
Primeras integrales de foliaciones holomorfas
En Memorias del Taller de Geometría Algebraica y Análisis Complejo, E. Ramírez de Arellano Editor, V Coloquio del Departamento de Matemáticas del CINVESTAV, (1989) 37–42.
Geometric model for gravitational and electroweak interactions
Coautores: R. Bautista, M. Rosenbaum, J. C. de Olivo, E. Nahmad–Achar. Journal of Mathematical Physics 30 (7), July (1989) 1579–1590.
Persistent cycles for holomorphic foliations having a meromorphic first integral
Coautor: X. Gómez-Mont. En Holomorphic Dynamics, X. Gómez–Mont, J. Seade, A. Verjovsky Editores, Springer Lecture Notes in Mathematics 1345, (1988) 129–162.
́